# SDR COMA0560247

- Difficulty date: April 5, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 20,142 hours, 19,288 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5106 DURING CRUISE FLIGHT RECEIVED AN APU OIL TEMPERATURE CAUTION MESSAGE, EXECUTED QRH PROCEDURE AND DIVERTED TO CMH.  INTERROGATED APU ECU, INSPECTED OIL LEVEL AND CHECKED FOR LEAKS, OPERATED APU WITH NO FAULTS.
